# SDR MALA954656

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steer Manifold
- Part number: 35021502
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3350 - DURING THE LANDING ROLL IN EVV, THE AIRCRAFT VEERED TO THE RIGHT BELOW 60 KTS PRIOR TO ENGAGING THE STEERING BUTTON.  THE CREW APPLIED THE LEFT BRAKE AND FULL REVERSE TO ASSIST IN STOPPING THE AIRCRAFT.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING MANIFOLD.  SYSTEM OPERATED SATISFACTORILY.  (M)
